Translator Disclaimer
August 2020 Stratonovich type integration with respect to fractional Brownian motion with Hurst parameter less than $1/2$
Jorge A. León
Bernoulli 26(3): 2436-2462 (August 2020). DOI: 10.3150/20-BEJ1202

Abstract

Let $B^{H}$ be a fractional Brownian motion with Hurst parameter $H\in (0,1/2)$ and $p:\mathbb{R}\rightarrow \mathbb{R}$ a polynomial function. The main purpose of this paper is to introduce a Stratonovich type stochastic integral with respect to $B^{H}$, whose domain includes the process $p(B^{H})$. That is, an integral that allows us to integrate $p(B^{H})$ with respect to $B^{H}$, which does not happen with the symmetric integral given by Russo and Vallois (Probab. Theory Related Fields 97 (1993) 403–421) in general. Towards this end, we combine the approaches utilized by León and Nualart (Stochastic Process. Appl. 115 (2005) 481–492), and Russo and Vallois (Probab. Theory Related Fields 97 (1993) 403–421), whose aims are to extend the domain of the divergence operator for Gaussian processes and to define some stochastic integrals, respectively. Then, we study the relation between this Stratonovich integral and the extension of the divergence operator (see León and Nualart (Stochastic Process. Appl. 115 (2005) 481–492)), an Itô formula and the existence of a unique solution of some Stratonovich stochastic differential equations. These last results have been analyzed by Alòs, León and Nualart (Taiwanese J. Math. 5 (2001) 609–632), where the Hurst paramert $H$ belongs to the interval $(1/4,1/2)$.

Citation

Download Citation

Jorge A. León. "Stratonovich type integration with respect to fractional Brownian motion with Hurst parameter less than $1/2$." Bernoulli 26 (3) 2436 - 2462, August 2020. https://doi.org/10.3150/20-BEJ1202

Information

Received: 1 June 2019; Revised: 1 January 2020; Published: August 2020
First available in Project Euclid: 27 April 2020

zbMATH: 07193966
MathSciNet: MR4091115
Digital Object Identifier: 10.3150/20-BEJ1202

Rights: Copyright © 2020 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 3 • August 2020
Back to Top